On strong $(N, p, \alpha)$ sumability of infinite series III.
Matematički vesnik, Tome 25 (1973) no. 1, p. 313
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
40C05
@article{MV_1973_25_1_a39,
author = {R. Sinha},
title = {On strong $(N, p, \alpha)$ sumability of infinite series {III.}},
journal = {Matemati\v{c}ki vesnik},
pages = {313 },
year = {1973},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1973_25_1_a39/}
}
R. Sinha. On strong $(N, p, \alpha)$ sumability of infinite series III.. Matematički vesnik, Tome 25 (1973) no. 1, p. 313 . http://geodesic.mathdoc.fr/item/MV_1973_25_1_a39/